Doctor insights on:
Taking Flucloxacillin And Feel Very Lethargic
Took 25 mg non drowsy meclizine. Feel EXTREMELY tired and sleepy and run down. Normal, dangerous? It's been 10 hours since i took it and still feel.
Meclizine: Meclizine is never non-drowsy unless taken continuously such that you become acclimated/accustomed to its side effects. Check out http://www.drugs.com/sfx/meclizine-side-effects.html for more info. We try to avoid it elderly b/c it can also cause dry eyes, dry mouth, urinary retention (can't pee) & constipation, all as a result of anticholinergic side effects. ...Read more
Is it normal to feel very energetic after you cure your bronchitis? I'm on omnicef (cefdinir) and i was feeling tired/down. Now i feel energetic andfullofenergy
Im taking roaccuttane 10mg daily for a month now. I feel fatigued easily, cold, problems in concentrating. Are these side effects?
Yes: Yes but extremely rare at this dose. See your dermatologist for evaluation and to discuss treatment options. You need lab to rule out other causes. ...Read more
I started taking Zetia (ezetimibe) for my cholesterol and now feeling extremely tired with fatigued and bloated.
See your doctor: One of the more serious side effects of Zetia (ezetimibe) is liver damage. Your symptoms could be from that. Talk to your doctor before you take any more. You may also want to have a conversation about the risks vs benefits of treating cholesterol. The more meaningful measure is triglyceride/hdl ratio. As long as that is less than 3 you are unlikely to need any treatment of cholesterol. ...Read more
Taking clindamycin 150 on day 2 stomach is getting upset. Have tried taking it with food, but still feel pain and nausea. Can i take pepto, etc?
I've been taking sertraline 50g for 2 days.Im very spaced out and feeling strange, headaches, insomnia, nausea, should I keep taking them?
Hi I have been experiencing nausea, stomach cramps (mild) tired and hot and cold flushes. Bowels are fine, I just generally feel unwell.
Not sure: but you need to keep hydrated with some Powerade, or Gatorade, or Pedialyte, or whatever it is called in Spain. These are liquids with electrolytes usually for athletes like Paco Alcacer on the field. If symptoms don't get better on their own after 1-2 more days, you probably have bacterial infection and will need to see a doctor to get properly diagnosed and treated. Good luck. ...Read more
That's not really a: High dose, as about 1/3 of it is the active ingredient, adderall, but it may be high for you, or just the wrong med. Onset of action of vyvanse (lisdexamfetamine) is ~ 2 hrs. & it lasts 12-14 hrs. Tell your prescribing physician your symptoms & what time of day or night they occur. Also, list all other medications, herbs etc., you're taking, to rule out a drug interaction. Together you'll find the right med & dose. ...Read more
Unusual: ? Unrelated effects.Get a more detailed answer ›
I've been on doxycycline for two weeks and despite taking it with food i still feel sick. Is it normal to feel really hungry taking them too?
Stomach upset: Stomach upset is common while on doxycycline but I have never had a patient report that it caused an increase in appetite. The infection for which you are being treated could be responding and, as you feel better, it would be common for you to feel more like eatting. Hope this helps. ...Read more
Is it psychological if i feel so tired i can't sleep, am not hungry and feel nausea? I'm taking pristiq (desvenlafaxine)
Not necessarily: It depends how long you have been on pristiq (desvenlafaxine). It can cause some nausea in the first 1-2 weeks, which could affect appetite. In addition, some people find that it either causes drowsiness or the opposite, difficulty sleeping. Would consult with your doctor, but some people find that if they have difficulty sleeping after starting Pristiq (desvenlafaxine) they should take it in the morning. ...Read more
Been sick for over a week with nausea, lack of appetite, dehydration. Getting fluids but now feel nauseated, chills and really tired. Not pregnant.
C. Diff. On flagyl. Feel light headed. Dizzy. Loss appetite. Really weak. Diaherra more after taking med. Normal to feel this was? Am in hospital
Can being on the pill make you more emotional? I've been feeling very teary and upset and irritable since taking it
Could be side effect: This can be due to the Paxil (paroxetine). Sometimes people have to start lower doses and work up to normal doses because of side effects. Call your doc and see if you should stop for a few days and restart at a lower dose, or change to another med. If vomiting persists, get seen! It could be something else. Good luck! ...Read more
- Talk to a doctor live online for free
- Feel lethargic after eating
- Feel lethargic unmotivated sleeping lots
- I just started taking zoloft and it feels like my brain is burning very weird whats wrong
- Ask a doctor a question free online
- What causes me to feel lethargic after eating?
- I feel very hot but no fever
- My head feels very heavy
- Can untreated nasal allergies make you feel constantly lethargic?
- I feel very lethargic and tired